# SDR SWAA010641

- Difficulty date: March 3, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 39,453 hours, 32,427 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Rt Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 5 L/E SLAT HAS 5 SKIN CRACKS AT AFT ROW OF FASTENERS, INBOARD OF ACTUATOR.  REPAIRED SLAT PER SRM.
